# SDR HAL9748

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE, INTERNAL, NR 4 RIB CRACKED BOTTOM RIGHT SIDE AT STA ZFS 82.  STOP DRILLED CRACK.  FABRICATED PR 2046 DOUBLERS, TREATED AND INSTALLED COMPLETE IAW SRMS' 51-10-3, 51-10-2, 55-02, FIG 19.55-01, FIG 2, SHEET 11.51-60-0, 51-30-2, AND 51-30-5.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.
